default-icon
Boil treatment
Respected Doctors, I had a big boil on my right thigh 45 days ago which really took a lot of time to heal. However now in a span of 2-3 days I can feel 4 more boils on my hips (2 each side). While 3 of them are still small in size, one of them is quite bigger due to which that particular area has swollen resulting in fever and lower body pain. While I wanted to avoid any medication for the same, the situation is such that I need to take some medicine for the same as it's really painful and I'm also worried that the other 3 may also increase in size resulting in more pain and making it worst. Kindly advise what should I do or which medicine should I take to get rid of these boils. They are really painful.
218 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Test cbc ,Rbs
Next Steps
Review after investigation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +106
Consult with a doctor
Online now
Hello Take a proper consultation from me Thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.